# SDR 2007UALA01181

- Difficulty date: April 14, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 61,353 hours, 9,987 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH, STRONGER ELECTRICAL ODOR RETURNED THROUGHOUT ACFT ALONG WITH HAZE IN CABIN.    [SUP 05-04-07]  REPLACED LEFT RECIRC FILTER AND LEFT RECIRC FAN. SMELL GONE A & NO HAZE.  A/C RETURNED TO SERVICE.  SUSPECT WEAR IN RECIRC FAN LED TO SHORT CIRCUIT & CURRENT SURGE.
